MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS STEM EXTENSION; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS STEM EXTENSION; PROSTHESIS, KNEE
Model Number KSP20100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The component was unable to be obtained for further analysis.Post-operative x-rays were provided of the femur which confirmed that the patient had a non-union fracture, above the tip of the stem, and that a plate and cables were placed to stabilize the bone.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
The patient underwent a revision surgery due to a non-union femoral fracture above the end of the stem within the intramedullary canal.

Brand Name
ELEOS STEM EXTENSION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key9356065
Report Number3013450937-2019-00068
Device Sequence Number469778
Product Code KRO
UDI-Device IdentifierB278KSP20100E0
UDI-PublicB278KSP20100E0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/21/2025
Device Model NumberKSP20100E
Device Catalogue NumberKSP20100E
Device Lot Number1696598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR